MathSciNet Relay Station
MathSciNet bibliographic data
MR834769 (87f:53039) 53C15 (53C25)
Oubiña, José A. New classes of almost contact metric structures. Publ. Math. Debrecen 32 (1985), no. 3-4, 187–193.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement